MAUDE Adverse Event Report: APIFIX LTD. MID-C 115; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MID-C 115; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Production process analysis: a review of the device history record confirmed that the device was manufactured and tested according to relevant procedures, and shipped according to manufacturer's specifications.User (surgeon and patient) information analysis: on (b)(6) 2024, apifix was notified that patient (b)(6) will be undergoing implant removal at norton children's for possible infection.It was further reported that 1g of vancomycin was used during the index surgery.On (b)(6) 2024 apifix was notified that hardware removal was performed on (b)(6) 2024 and there were signs of infection noted during removal surgery.Culture taken, awaiting results.Device is expected to be returned to manufacturer for evaluation.Risk assessment late-onset infection is a known risk which was assessed and recorded by the product risk assessment.This complaint does not change the occurrences rate.The event of late infection is addressed in the ifu (dms-4472 rev g) as a warning and as potential risks associated with the mid-c system and spinal surgery generally.The explanted device is expected to be returned to the manufacturer and will be evaluated.Following the evaluation, if new pertinent information comes to light, then a supplemental medwatch report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, apifix was notified that patient (b)(6) would be undergoing implant removal at norton children's for possible infection.

Brand Name
MID-C 115
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
yokneam ellit, 20692-07
IS   2069207
MDR Report Key18776148
Report Number3013461531-2024-00009
Device Sequence Number8383529
Product Code QGP
UDI-Device Identifier07290018128039
UDI-Public07290018128039
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-C 115
Device Catalogue NumberMUS-115-040
Device Lot NumberAF-11-046-20
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/26/2024
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexMale